Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Contact problems for elastic bodies with rigid inclusions


Author: Alexander Khludnev
Journal: Quart. Appl. Math. 70 (2012), 269-284
MSC (2010): Primary 35J20, 74E30
DOI: https://doi.org/10.1090/S0033-569X-2012-01233-3
Published electronically: February 3, 2012
MathSciNet review: 2953103
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with a new type of free boundary problems for elastic bodies with a rigid inclusion being in contact with another rigid inclusion or with a non-deformable punch. We propose correct problem formulations with inequality type boundary conditions of a non-local type describing a mutual non-penetration between surfaces. Solution existence is proved for different types of inclusions and different geometries. Qualitative properties of solutions are analyzed provided that rigidity parameters are changed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35J20, 74E30

Retrieve articles in all journals with MSC (2010): 35J20, 74E30


Additional Information

Alexander Khludnev
Affiliation: Lavrentyev Institute of Hydrodynamics of the Russian Academy of Sciences, and Novosibirsk State University, Novosibirsk 630090, Russia
Email: khlud@hydro.nsc.ru

DOI: https://doi.org/10.1090/S0033-569X-2012-01233-3
Keywords: Rigid inclusion, non-penetration condition, delamination, crack
Received by editor(s): May 24, 2010
Published electronically: February 3, 2012
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society